# SDR C1HA200297008

- Difficulty date: September 13, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 49,994 hours, 21,879 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021123
- Part serial: M00033
- Condition: Defective
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE GEAR HANDLE WOULD NOT GO BEYOND THE OFF POSITION.  AT THE OFF POSITION THE RED AND GREEN GEAR LIGHTS WERE ILLUMINATED.  REPLACED LANDING GEAR ACCESSORY UNIT AND OPERATIONALLY CHECKED PER MM.  OPS NORMAL.
